# SDR ABXA9600386

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922577505
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND AN EXISTING REPAIR ON THE LEFT HORIZONTAL STABILIZER LOWER CENTER SKIN PANEL THAT WAS NOT IAW THE DC-9 SRM.  REPAIRED LEFT HORIZONTAL STABILIZER LOWER SKIN IAW ABX REA D955-13852-MR.
